U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

Taking lovenox (enoxaparin) and gaining a lot weight and have back pain. should i stop?

1 doctor answer2 doctors weighed in
Dr. Tarek Shahbandar
Anesthesiology 23 years experience
Bleed unlikely: Lovenox (enoxaparin) could cause spontaneous epidural hematoma causing severe back pain and leg weakness but this is very unlikely. I don't think Lovenox (enoxaparin) can cause weight gain. Get a medical evaluation and good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 22-year-old female asked about a male:
1 doctor answer4 doctors weighed in
A 33-year-old female asked:
1 doctor answer2 doctors weighed in
A 29-year-old member asked:
1 doctor answer4 doctors weighed in
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.